# SDR 0400179750

- Difficulty date: February 3, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- Aircraft time: 79,108 hours, 72,387 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 5919526507
- Condition: Binding
- Location: Lt Wing Le
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

THE AIRCRAFT EXPERIENCED AN UNCOMMANDED ROLL TO THE LEFT WHEN THE SLATS WERE EXTENDED FOR LANDING AT GRB.  THE BLUE SLAT EXTEND DID NOT ILLUMINATE AND THE SLAT DISAGREEMENT ANNUNCIATOR DID LIGHT UP.  CREW RECYCLED SLATS AND GOT THE SAME RESULTS.  FLIGHT RETURNED TO MSP, FOLLOWED COM PROCEDURES FOR LANDING, AND ARRIVED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT SLAT T-DUCT DUE TO BINDING.  AIRCRAFT RETURNED TO SERVICE.
